zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Statistical convergence in topology. (English) Zbl 1155.54004
The authors introduce and study statistical convergence in topological and uniform spaces and offer some applications to selection principles theory, function spaces and hyperspaces. In section 2 the statistical convergence of a sequence in a topological space is given and related basic properties are studied. Then the idea is considered how statistical convergence can be applied to open covers of topological spaces, and in this connection selection properties related to these covers are handled. Consequently, results concerning uniform selection properties lead us to some interesting applications on function spaces. At last the authors apply the idea of statistical convergence to selection properties on hyperspaces equipped with the so-called delta-topology.

MSC:
54A20Convergence in general topology
54B20Hyperspaces (general topology)
54C35Function spaces (general topology)
54D20Noncompact covering properties (paracompact, Lindelöf, etc.)
40A05Convergence and divergence of series and sequences
40A30Convergence and divergence of series and sequences of functions
26A03Elementary topology of the real line
11B05Topology etc. of sets of numbers
WorldCat.org
Full Text: DOI
References:
[1] A.V. Arhangel’skii&caron: The frequency spectrum of a topological space and the classification of spaces. Sov. math. Dokl. 13, 1185-1189 (1972)
[2] A.V. Arhangel’skii&caron: Topological function spaces. (1992)
[3] Červenanský, J.: Statistical convergence and statistical continuity. Zb. vedeckých prác mtfstu 6, 207-212 (1998)
[4] Činčura, J.; Šalát, T.; Sleziak, M.; Toma, V.: Sets of statistical cluster points and I-cluster points. Real anal. Exchange 30, 565-580 (2004/2005) · Zbl 1103.40001
[5] Connor, J.: The statistical and strong p-Cesàro convergence of sequences. Analysis 8, 47-63 (1988) · Zbl 0653.40001
[6] Connor, J.: R-type summability methods, Cauchy criteria, P-sets and statistical convergence. Proc. amer. Math. soc. 115, 319-327 (1992) · Zbl 0765.40002
[7] G. Di Maio, Lj.D.R. Kočinac, Some covering properties of hyperspaces, Topology Appl., in press doi:10.1016/j.topol.2007.05.025
[8] Di Maio, G.; Kočinac, Lj.D.R.; Meccariello, E.: Selection principles and hyperspace topologies. Topology appl. 153, 912-923 (2005) · Zbl 1087.54007
[9] Di Maio, G.; Kočinac, Lj.D.R.; Nogura, T.: Convergence properties of hyperspaces. J. korean math. Soc. 44, 845-854 (2007) · Zbl 1136.54005
[10] Di Maio, G.; Meccariello, E.; Naimpally, S.: Uniformizing (proximal) $\Delta $-topologies. Topology appl. 137, 99-113 (2004) · Zbl 1041.54026
[11] Engelking, R.: General topology. (1989) · Zbl 0684.54001
[12] Erdös, P.; Tenenbaum, G.: Sur LES densities de certaines suites d’entiers. Proc. London math. Soc. (3) 59, 417-438 (1989) · Zbl 0694.10040
[13] Fast, H.: Sur la convergence statistique. Colloq. math. 2, 241-244 (1951) · Zbl 0044.33605
[14] Freedman, A. R.; Sember, J. J.: Densities and summability. Pacific J. Math. 95, 293-305 (1981) · Zbl 0504.40002
[15] Fridy, J. A.: On statistical convergence. Analysis 5, 301-313 (1985) · Zbl 0588.40001
[16] Fridy, J. A.: Statistical limit points. Proc. amer. Math. soc. 118, 1187-1192 (1993) · Zbl 0776.40001
[17] Fridy, J. A.; Khan, M. K.: Tauberian theorems via statistical convergence. J. math. Anal. appl. 228, 73-95 (1998) · Zbl 0919.40006
[18] Gadjiev, A. D.; Orhan, C.: Some approximation theorems via statistical convergence. Rocky mountain J. Math. 32, 129-138 (2002) · Zbl 1039.41018
[19] García-Ferreira, S.; Sanchis, M.: Ultrafilter limit points in metric dynamical systems. Comment. math. Univ. carolin. 48, 465-485 (2007) · Zbl 1199.54194
[20] García-Ferreira, S.; Tamariz-Mascarúa, A.: P-Fréchet -- Urysohn property of function spaces. Topology appl. 58, 157-172 (1994) · Zbl 0814.54011
[21] Halberstam, H.; Roth, K. F.: Sequences, I. (1966) · Zbl 0141.04405
[22] Hurewicz, W.: Über die verallgemeinerung des borelschen theorems. Math. Z. 24, 401-425 (1925) · Zbl 51.0454.02
[23] Just, W.; Miller, A. W.; Scheepers, M.; Szeptycki, P. J.: The combinatorics of open covers II. Topology appl. 73, 241-266 (1996) · Zbl 0870.03021
[24] Kočinac, Lj.D.R.: Closure properties of function spaces. Appl. gen. Topol. 4, No. 2, 255-261 (2003)
[25] Kočinac, Lj.D.R.: Generalized Ramsey theory and topological properties: A survey. Rend. sem. Mat. messina ser. II 25, No. 9, 119-132 (2003)
[26] Kočinac, Lj.D.R.: Selection principles in uniform spaces. Note mat. 22, No. 2, 127-139 (2003/2004)
[27] Lj.D.R. Kočinac, Selected results on selection principles, in: Proc. Third Seminar on Geometry and Topology, Tabriz, Iran, July 15 -- 17, 2004, pp. 71 -- 104
[28] Kočinac, Lj.D.R.: $\gamma $-sets, $\gamma $k-sets and hyperspaces. Math. balkanica 19, No. 1 -- 2, 109-118 (2005)
[29] Kočinac, Lj.D.R.: Some covering properties in topological and uniform spaces. Proc. Steklov inst. Math. 252, 122-137 (2006) · Zbl 06434709
[30] Kočinac, Lj.D.R.: Selection principles in hyperspaces. Quad. mat. 18, 157-194 (2006)
[31] Lj.D.R. Kočinac, Selection principles related to \alpha i-properties, Taiwanese J. Math. 12 (2008), avaliable at http://arxiv.math.GN/0608107
[32] Kočinac, Lj.D.R.; Scheepers, M.: Combinatorics of open covers (VII): groupability. Fund. math. 179, No. 2, 131-155 (2003) · Zbl 1115.91013
[33] Kostyrko, P.; Šalát, T.; Wilczyńsky, W.: I-convergence. Real anal. Exchange 26, 669-686 (2000/2001)
[34] Kostyrko, P.; Mačaj, M.; Šalát, T.; Strauch, O.: On statistical limit points. Proc. amer. Math. soc. 129, 2647-2654 (2000) · Zbl 0966.40001
[35] Lahiri, B. K.; Das, P.: I and I$\ast $-convergence in topological spaces. Math. bohem. 130, 153-160 (2005) · Zbl 1111.40001
[36] Miller, H. I.: A measure theoretical subsequence characterization of statistical convergence. Trans. amer. Math. soc. 347, 1811-1819 (1995) · Zbl 0830.40002
[37] Niven, I.; Zuckerman, H. S.; Montgomery, H.: An introduction to the theory of numbers. (1991) · Zbl 0742.11001
[38] Ostmann, H. H.: Additive zahlentheorie I. (1956) · Zbl 0072.03101
[39] Šalát, T.: On statistically convergent sequences of real numbers. Math. slovaca 30, 139-150 (1980) · Zbl 0437.40003
[40] Pehlivan, S.; Mamedov, M. A.: Statistical cluster points and turnpike. Optimization 48, 93-106 (2000) · Zbl 0963.40002
[41] N. Samet, B. Tsaban, Accept/reject, point-open, and other games, in preparation
[42] N. Samet, B. Tsaban, Qualitative Ramsey theory, in preparation · Zbl 1231.05272
[43] Scheepers, M.: Combinatorics of open covers I: Ramsey theory. Topology appl. 69, 31-62 (1996) · Zbl 0848.54018
[44] Scheepers, M.: Selection principles and covering properties in topology. Note mat. 22, No. 2, 3-41 (2003/2004) · Zbl 1195.37029
[45] Schoenberg, I. J.: The integrability of certain functions and related summability methods. Amer. math. Monthly 66, 361-375 (1959) · Zbl 0089.04002
[46] Steinhaus, H.: Sur la convergence ordinaire et la convergence asymptotique. Colloq. math. 2, 73-74 (1951)
[47] Tsaban, B.: Some new directions in infinite-combinatorial topology. Trends math., 225-255 (2006) · Zbl 1113.54002
[48] Tsaban, B.: On the kočinac $\alpha i$ properties. Topology appl. 155, 141-145 (2007) · Zbl 1207.54032
[49] Zygmund, A.: Trigonometric series. (1979) · Zbl 58.0296.09